# SDR AWXA9900472

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431
- Condition: Gouged
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FORE FLAP GOUGED AT INBD UPPER SURFACE.  REMOVED EXISTING DAMAGED REPAIR.  FABRICATED REPAIR DOUBLER PER SRM 57-33-01 FRM .032 301 1/2 HARD R602099--CAD PLATED PER SOPM 20-42-01.  INSTALLED REPAIR PER SRM 51-40-02.
